The structure of ω-regular semigroups
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 6, 5 p.
@article{SD_1969-1970__23_2_A6_0,
     author = {Ault, Janet and Petrich, Mario},
     title = {The structure of $\omega $-regular semigroups},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:DG 6},
     pages = {DG1--DG5},
     publisher = {Secr\'etariat math\'ematique},
     volume = {23},
     number = {2},
     year = {1969-1970},
     zbl = {0226.20065},
     language = {en},
     url = {http://www.numdam.org/item/SD_1969-1970__23_2_A6_0/}
}
TY  - JOUR
AU  - Ault, Janet
AU  - Petrich, Mario
TI  - The structure of $\omega $-regular semigroups
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:DG 6
PY  - 1969-1970
SP  - DG1
EP  - DG5
VL  - 23
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1969-1970__23_2_A6_0/
LA  - en
ID  - SD_1969-1970__23_2_A6_0
ER  - 
%0 Journal Article
%A Ault, Janet
%A Petrich, Mario
%T The structure of $\omega $-regular semigroups
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:DG 6
%D 1969-1970
%P DG1-DG5
%V 23
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SD_1969-1970__23_2_A6_0/
%G en
%F SD_1969-1970__23_2_A6_0
Ault, Janet; Petrich, Mario. The structure of $\omega $-regular semigroups. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 23 (1969-1970) no. 2, Talk no. DG 6, 5 p. http://www.numdam.org/item/SD_1969-1970__23_2_A6_0/

[1] Kochin (B.P.). - The structure of inverse ideally-simple ω-semigroups [in Russian], Vestnik Leningr. Univ., t. 7, 1968, p. 41-50.

[2] Lallement (G.) and Petrich (M.). - Décompositions I-matricielles d'un demi-groupe, J. Math. pure et appl., 9e série, t. 45, 1966, p. 67-117. | MR | Zbl

[3] Lallement (G.). - A generalization of the Rees theorem in semigroups, Acta Sc. Math. Szeged, t. 30, 1969, p. 113-132. | MR | Zbl

[4] Lallement (G.). - Structure d'une classe de demi-groupes réguliers, J. Math. pure et appl., 9e série, t. 48, 1969, p. 345-397. | MR | Zbl

[5] Munn (W.D.). - Regular ω-semigroups, Glasgow math. J., t. 9, 1968, p. 46-66. | Zbl

[6] Munn (W.D.). - O-bisimple inverse semigroups, J. of algebra (to appear). | MR | Zbl

[7] Rees (D.). - On semigroups, Proc. Cambridge phil. Soc., t. 36, 1940, p. 387- 400. | JFM | MR | Zbl

[8] Reilly (N.R.). - Bisimple ω-semigroups, Proc. Glasgow math. Assoc., t. 7, 1966, p. 160-167. | Zbl